# SDR SWIA201125582

- Difficulty date: February 3, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 26,324 hours, 36,877 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FIRST FOUR WHITE FLOOR EMERGENCY LIGHTS ARE OUT.  (FLT 6367)  RESEATED CONNECTOR.
